# SDR CA090803002

- Difficulty date: July 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,255 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 903800097
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW SNAGGED THE ACFT AS "RIGHT FUEL FLOW U/S" TRANSMITTER WAS REPLACED AND PROBLEM WAS NOT RECTIFIED.  ACFT TRANSMITTER WAS REPLACED WITH A SERVICEABLE ONE FROM ANOTHER ACFT AND PROBLEM WAS RECTIFIED. FAILED TRANSMITTER WAS PREVIOUSLY O/H.  THE TRANSMITTER HAS BEEN RETURNED TO THE O/H FACILITY AND A FOLLOW UP REPORT IS EXPECTED.
